Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Evris

Weird redness (with pics)

So I uploaded some pics. I had been using isotretinoin for moths, and I have stopped the medicine for about 3 and a half weeks. I'm using Skinoren for red spots but my biggest problem - which is so annoying - is the redness/irritation around the mouth as you can see in the pictures. I have the same problem with my forehead, but less severe. Please respond. I'm desperate.

P.S. The pic in the middle is first, then the right one, and the left the last one.

post-99395-1243591199_thumb.jpg

post-99395-1243591209_thumb.jpg

post-99395-1243591218_thumb.jpg

post-99395-1243591199_thumb.jpg

post-99395-1243591209_thumb.jpg

post-99395-1243591218_thumb.jpg

Share this post


Link to post
Share on other sites

Does it only happen when you scrunch up your mouth or when you laugh or something or is it always there?

Also why is the rest of your skin so pale, have you got some kind of lotion on there or something?

Dont really know what it could be, Accutane is known to thin the skin and bring blood to the surface of the skin so it might just be that, but I have no idea why its only concentrated around your mouth

Share this post


Link to post
Share on other sites

Well, I've used skinoren, that's why :) I forgot to tell :)

Well, it only happens when I laugh, open my mouth in general, and it happens all over my face when I stretch the skin. Could it be from isotretinoin?

Share this post


Link to post
Share on other sites

Ah in that case then yes its most probably caused by the tane, like I said it thins the skin and makes the skin redder than usual (which is the problem Im dealing with at the moment).

Cant really offer you any advice dude sorry, theres not much you can do.

Unless..when you say redness/irritation do you mean just redness or is your skin actually irritated (ie. dry).

If your skin is actually dry enough to be causing irritation (which accutane will do in many cases) than you need to get some good moisturizer on there and start moisturizing more often.

I personally use jojoba oil every night and morning as normal moisturizers irritate my skin even more. and jojoba oil is gentle as hell.

Lastly the skinoren might be irritating your skin as the accutane stays in your system for quite a while after you stop taking it.

Share this post


Link to post
Share on other sites

I wouldn't say that is dry. It's normal. It's not caused from skinoren cause I have had this since I was on isotretinoin.

Do you know how long is gonna stay there? :P It's really annoying.

Share this post


Link to post
Share on other sites

Hey,

I can see it in your first photo, but it doesn't look like you are pursing there. When you purse vigorously you could be causing some vascoconstriction which could result in redness, but since it is there in photo 1, it seems like pursing only makes it worse. Do you wear a hat? Sunscreen? If you wear a hat and no sunscreen for prolonged periods, the brim could create a shadow across your face except in that area which could be tanned or suffering from hyperpigmentation if you were on Accutane at the time. How long have you had this?

Other possible routes to explore:

Perioral dermatitis: Perioral dermatitis appears around the mouth. Red rashes form around the mouth. That is why the name- perioral. Many times acne like pustules form on the red patches. The red patches look like rosacea skin and the pustules look like acne. The patch may itch. Sometimes the condition spreads below the eyes, on the nose and on the chin. (change your toothpaste, sounds like a good place to start)

Cheilitis

Food Allergy

Just some thoughts.

Share this post


Link to post
Share on other sites

I would say it because of the thin skin (not dry at all). I don't think is any of the above. Do you know how long it takes for your skin to become normal?

Share this post


Link to post
Share on other sites

I have something similiar to what you have. It could be POD..but for me it was not. I found that putting only lotion in the area made it somewhat acceptable. My skin is still red as hell when talking, but not so much anymore. Don't put any anti-acne products there...only soothing things. You say that accutane didn't take of that?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×